# SDR USAAD96045

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 7931 · Engine Oil Pressure
- Part: Tube Assy
- Part number: 7938314501
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J, K, M
- Precautionary procedure: E, A

## Discrepancy

FLT 254 - PBI-BWI - AT FL 330, MASTER CAUTION LIGHT CAME ON, LOW OIL PRESSURE LIGHT CAME ON, NOTICED LOSS OF ALL OIL QUANTITY, LOW OIL PRESSURE, AND RISING OIL TEMPERATURE. SHUT DOWN NR 1 ENGINE, DIVERTED TO SAV.  REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE SWITCH LINE.  (M)
